# SDR CALA2014030300253

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 73,267 hours, 18,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37502
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AFT OF R4 DOOR MEASURED DENT ON STATION 1705 & BETWEEN STRINGER 15R & 16R AS DEPTH 0.095 INCHES, WIDTH 2.0 INCHES & LENGTH 2.5 INCHES WPB CC41665 IAW SRM 53-00-01 ALLOWABLE DAMAGE 1 NOTE I A/Y RATIO LESS THAN 30.
